# SDR I5EA2023090800003

- Difficulty date: September 8, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N807TJ
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 79,587 hours, 46,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 117389
- Condition: No Test
- Location: M1468 Sta500c+10
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE LIGHT AT STA 500E + R INOP FOR EMERGENCY LIGHT.   REMOVED AND REPLACED BATTERY PACK FOR AILSE LIGHT M1468 STA 500C + 10L IAW B737-400 AMM 33-51-51.
